# SDR USAA2012100100027

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 32,721 hours, 21,450 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - RIGHT ELEVATOR NR 1 HINGE FITTING WORN.  REMOVED AND REPLACED FITTING IAW B737 AMM 55-16-42-00-001A.
